# SDR ZW0A0301503

- Difficulty date: February 1, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N960TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49231
- Aircraft time: 51,809 hours, 32,994 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FIRST CLASS EGRESS LIGHTING WAS INOPERATIVE.  RECONNECTED FEEDER CABLE.
